EconPapers    
Economics at your fingertips  
 

Another Proof of Existence of Global Weak Solutions to 1D Pollutant Transport Model

Brahima Roamba

Journal of Mathematics Research, 2021, vol. 13, issue 2, 31

Abstract: This paper is devoted to the study of pollutant transport model by water in dimension one. The model studied extend the results obtained in ( Roamba, Zabsonré & Zongo, 2017) . However, our model does not take into account cold pressure term and the quadratic friction term as in (Roamba, Zabsonré & Zongo, 2017) which are considered regularizing terms to show the existence of global weak solutions of your model. Without these regularizing terms, we show the existence of global weak solutions in time with a periodic domain.

JEL-codes: R00 Z0 (search for similar items in EconPapers)
Date: 2021
References: View references in EconPapers View complete reference list from CitEc
Citations: Track citations by RSS feed

Downloads: (external link)
http://www.ccsenet.org/journal/index.php/jmr/article/download/0/0/44900/47686 (application/pdf)
http://www.ccsenet.org/journal/index.php/jmr/article/view/0/44900 (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:ibn:jmrjnl:v:13:y:2021:i:2:p:31

Access Statistics for this article

More articles in Journal of Mathematics Research from Canadian Center of Science and Education Contact information at EDIRC.
Bibliographic data for series maintained by Canadian Center of Science and Education ().

 
Page updated 2021-04-24
Handle: RePEc:ibn:jmrjnl:v:13:y:2021:i:2:p:31